- -
ICA - Council on Chiropractic Pediatrics
- Referral Directory
HOME     |     SITE MAP     |     CONTACT US     |     LOG IN -
News & Events
-
About Us
-
Members
-
News & Events
-
- LATEST NEWS
-
-
- ANNUAL CONFERENCE
-
-
- MAGAZINE
-
-
- SYMPOSIA / SEMINARS
-
Reference Materials
-
Patient Education
-
-
Education
-
Postgraduate Education

- -
-
-
-
-
-
Journal of Clinical Chiropractic Pediatrics (JCCP)
The JCCP is a peer-reviewed journal published bi-annually by the ICA Council on Chiropractic Pediatrics.

Open Access: www.jccponline.com

- -
-
- Latest News

October 6, 2009

"Building Bridges" is the theme of the  2009 Annual  Super Conference of the ICA Pediatrics  Council scheduled for November 20-22 at the Broadmoor resort in Colorado Springs.  It has an outstanding program that no family practitioner should miss. The 2 ½ day event is packed with 20 hours of  excellent clinical lectures and hands-on technique workshops taught by experts. The conference is geared toward helping chiropractic family practitioners sharpen their diagnostic skills, expand or refine their adjusting techniques, and keeping them informed and updated with information and research critical to clinicians caring for infants, children and pregnant women.  

The program is divided into three segments – collaborative care, adolescent care and technique workshops.  For the first time practitioners will be introduced to hippo therapy and therapeutic riding for children with special needs, by speakers involved in this unique program.   Attendees will also learn why chiropractors can work with these professionals to improve the quality of life for a special needs child.  An orthodontist, with more than 30 years of practice experience and widely published will describe how orthodontics can change cranial concepts and what this means for the chiropractic practitioner. The third area in this segment focuses on the neonate and  infant feeding and how co-management with a lactation consultant can help structural normalization and full competency of the infant. Topics on adolescent care will focus on obesity, nutrition and sports injuries. All these segments will be rounded off  with case management presentations and papers by Diplomates in Clinical Chiropractic Pediatrics (DICCPs).

Hands-on technique workshops offered on a rotating basis, include SOT, lower extremity adjusting, and infant adjusting for new practitioners.  There will also be a special workshop for DCs interested in research and writing

The  ICA Council on Chiropractic Pediatrics' conferencs and seminars have been  widely recognized for consistently raising the bar on pediatric continuing education. The Annual Conference provides a wonderful opportunity for DCs to learn, grow, network with other family practitioners and share experiences, all in a beautiful location nestled in the shadow of the towering Rocky Mountains in the great state of Colorado.

 REGISTRATION FORM

 OVERVIEW, SPEAKERS

EXHIBITOR REGISTRATION FORM 

REGISTER ONLINE

ONLINE HOTEL RESERVATIONS

DAILY PROGRAM

FRIDAY, NOVEMBER 20

 7:00 a.m.                       Registration

                                      Exhibits Open

                                      Continental Breakfast in Exhibit Hall

8: 15 a.m.                      Welcome & Introductions                        

Session I (1 hour)

8: 30 a.m. – 9:30: a.m.  Chiropractic in the 21st Century       

                                      Speaker: Brian Kelly, DC 

Session II (1.5 hours)

9:30 a.m. - 10:30 a.m.    Healing with Horses:  Hippotheraphy for Children                                            with Special Needs

                                      Speaker:  Marilyn Jones, PT, MS

10:30 a.m. - 10:50 a.m. REFRESHMENTS, VISIT EXHIBITORS 

Session III (1.5 hours)   

10:50 a.m. - 12:20 p.m.    Clinical Implications and Benefits of Chiropractors                                                         and Hippo Therapists Co-managing Patients with Special                                          Needs

 Speaker:  Lora Tanis, DC, DICCP

12:20 p.m. - 1:45 p.m.       Lunch (on your own)

 Session IV (1 hour)

1:45 p.m. - 2:45 p.m.        Cranial Strains and Malocclusions: Implications                                                                for the Chiropractic Clinician

 Speaker:  Gavin James, MDS, DDS                                         

 Session V (1 hour)

2:45 p.m. - 3:45 p.m.       Oral Factors and Posture:  Integrating Cranio-Sacral Concepts,                                         Chiropractic and Dental Interventions

                                        Speaker:  Gavin James, MDS, DDS

3:45 p.m. - 4:05 p.m.        REFRESHMENTS, VISIT EXHIBITORS

 Session VI (1.5 hours)  

4:05 p.m. - 5:30 p.m.        Healing Human Potential through                                                                    Normalizing Infant Feeding

                                        Speaker: Jennifer Tow, BFA, IBCLC

 Session VII (1 hour)     

                                       Collaboration between the Chiropractor and the Location                                        Consultant:  Clinical Presentations

                                       Speaker:  Sharon Vallone, DC, FICCP

SATURDAY, NOVEMBER 21

7:15 a.m.                        Continental Breakfast & Exhibits Open

 Session VIII (1 hour)      

8:00 a.m. - 9:00 a.m.      Case Management Series I

                                       4 Presentations (DICCPs)

                                       Moderator:  Lora Tanis, DC, DICCP

 Session IX (1 hour)       

                                       Familial Ligament Laxity in the Pediatric Patient, Effect                                           on Sporting Injuries, Spinal Adjusting

                                       Speaker:  Peter Fysh, DC, FICCP

10:00 a.m. - 10:20 a.m.  Refreshment & Exhibit Break

 Session X (2 hours)      

10:20 a.m. - 12:20 p.m.  Current Concepts of Care Regarding Concussion in the                                        Young Individual   

                                       Speaker:  William Moreau, DC, DACBSP

12:20 p.m. - 1:45 p.m.    LUNCH (on your own)

 Session XI (2 hours)    

1:45 p.m. - 3:45 p.m.      TECHNIQUE WORKSHOPS 

                                       Workshop 1: SOT

                                       Kurt Larsen, DC

                                       Workshop 2 Lower Extremity Adjusting

                                       Joana Schultz, DC, DICCP

                                       Workshop 3 Infant Adjusting for the New DC

                                       Maxine McMullen, DC, FICCP

3:45 p.m. - 4:05 p.m.      REFRESHMENT & EXHIBIT BREAK

 Session XII (2 hours)

4:05 p.m. - 6:00 p.m.      Evaluation, Management and Treatment of                                                                Pediatrics Obesity

                                        Speaker:  Laura Nunno, DC, DICCP

 SUNDAY, NOVEMBER 22

7:15 a.m.                        Continental Breakfast & Exhibits Open

 Session XIII (2 hours)

8:00 a.m. - 10:00 a.m.    Workshops

                                       Workshop 1 (Technique) SOT

                                       Kurt Larsen, DC

                                       Workshop 2 (Technique)Extremity Adjusting

                                       Joanna Schulz, DC, DICCP

                                       Workshop 3Research and Writing 101

                                       Joyce Miller, DC, DABCO

10:00 a.m. - 10:20 a.m.  LAST CHANCE TO VISIT EXHIBITORS

 Session XIIV (1 hour)

10:30 a.m. - 11:30 a.m.  Case Management Series 2

                                       4 Presentations (DICCPs)

                                       Moderator:  Sharon Vallone, DC, FICCP

 Session XV (1 hour)

11:30 a.m. - 12:30 p.m.  Q & A - - Panel Discussion with Speakers

 

-- END --                                       

20 hours of Continuing Education.

Lisense renewal credits applied for by Palmer College of Chiropractic.

Please note that not all states approve all hours applied for.

TOP   TOP                PRINT THIS PAGE   PRINT THIS PAGE                EMAIL THIS PAGE   EMAIL THIS PAGE               

-
- · HOME
· SITE MAP
· CONTACT US
- · ABOUT US
· MEMBERS
· NEWS & EVENTS
· REFERENCE MATERIALS
· PATIENT EDUCATION
-
-
Site by VIGET LABS
© 2017 International Chiropractors Association. All Rights Reserved.
-
 
- -